MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR PROG VALVE RIGHT ANGLE; CHPV

INTEGRA LIFESCIENCES SWITZERLAND SAR PROG VALVE RIGHT ANGLE; CHPV
Model Number 823184
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
1 of 2 reports.Other mfg report number: 3013886523-2023-00072.A physician reported a hakim valve (id 823184) and a bactiseal catheter kit (id 823072) were implanted on (b)(6) 2022.A shunt blockage and malfunction occurred on february 07, 2023.The patient had interventricular hemorrhage on the fifth (5th) day after implantation.Due to blockage and malfunction the valve and the catheter were removed and replaced on (b)(6) 2023.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The hakim valve (id 823184) was not returned for evaluation after three good faith attempts (gfes) were made.Lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined.However, a probable root cause for the reported complaint is biological debris and protein build up interfering with the valve.As no valve was returned for investigation this could not be confirmed.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
PROG VALVE RIGHT ANGLE
Common Device Name
CHPV
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key16478262
Report Number3013886523-2023-00067
Device Sequence Number3198639
Product Code JXG
UDI-Device Identifier10381780519263
UDI-Public10381780519263
Combination Product (Y/N)N
PMA/510(K) Number
K041296
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number823184
Device Catalogue Number823184
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/07/2023
Supplement Date Received by Manufacturer03/31/2023
Initial Report FDA Received Date03/03/2023
Supplement Report FDA Received Date04/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale